# SDR ASOA2015060413026

- Difficulty date: May 14, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS 364.00 BETWEEN STR 25 - 27R.  FOUND CORROSION ON FRAME AT FS 364 AT STR 27 TO 25R TO BE IN 2 ELEMENTS AND OUT OF LIMITS IAW SRM CH 53-00-00, FIG 102 SHEET 2.  C/W STS EA 32-2015-208.  EA 32-2015-208 REV 1R HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WC.
